Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 32, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 15, 2009, 9:26 PM EDT for 4 counties in Indiana. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2009, 9:26 PM EDT (01:26 UTC)
- Expired
- May 15, 2009, 10:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 106 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 10:15 PM EDT | TSTM WND DMG | Attica, IN | ONE TREE DOWN OF UNKNOWN SIZE AT 170 SOUTH |
| May 15, 10:24 PM EDT | TSTM WND GST 69 | Marshall, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 7:39 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1349 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 160126
SVRIND
INC045-121-165-171-160230-
/O.NEW.KIND.SV.W.0032.090516T0126Z-090516T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1030 PM EDT
* AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAB TO 6 MILES NORTHWEST OF GESSIE TO 12 MILES WEST
OF DANA...MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STATE LINE CITY AROUND 930 PM EDT...
GESSIE AROUND 935 PM EDT...
RAINSVILLE AROUND 940 PM EDT...
PINE VILLAGE AROUND 945 PM EDT...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 0 AND 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4048 8754 4048 8710 4037 8710 3979 8710
3980 8754
TIME...MOT...LOC 0125Z 270DEG 32KT 4041 8750 4012 8758
3984 8769
$$
SALLY3 follow-up statements
000
WWUS53 KIND 160144
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT FRI MAY 15 2009
INC045-121-165-171-160230-
/O.CON.KIND.SV.W.0032.000000T0000Z-090516T0230Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
944 PM EDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHERN PARKE...NORTHERN VERMILLION...FOUNTAIN AND WARREN
COUNTIES...
AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES NORTHEAST OF TAB TO RAINSVILLE TO WEST
LEBANON TO COVINGTON TO CAYUGA...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LODI AROUND 950 PM EDT...
VEEDERSBURG AROUND 955 PM EDT...
YEDDO AROUND 1000 PM EDT...
HILLSBORO AROUND 1005 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4048 8754 4048 8710 4037 8710 3979 8710
3980 8754
TIME...MOT...LOC 0142Z 270DEG 32KT 4048 8739 4035 8736
4023 8735 4013 8741 3999 8748 3980 8763
$$
SALLY000
WWUS53 KIND 160212
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT FRI MAY 15 2009
INC045-121-165-171-160230-
/O.CON.KIND.SV.W.0032.000000T0000Z-090516T0230Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
1012 PM EDT FRI MAY 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHERN PARKE...NORTHERN VERMILLION...FOUNTAIN AND SOUTHEASTERN
WARREN COUNTIES...
AT 1010 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF ATTICA TO
NEWTOWN TO YEDDO TO DANA...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TURKEY RUN STATE PARK AROUND 1025 PM EDT...
JUDSON AROUND 1030 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4026 8740 4048 8710 3979 8710 3980 8754
TIME...MOT...LOC 0211Z 270DEG 32KT 4048 8705 4031 8707
4021 8707 4014 8713 4001 8730 3980 8741
$$
SALLY000
WWUS53 KIND 160229
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT FRI MAY 15 2009
INC045-121-165-171-160239-
/O.EXP.KIND.SV.W.0032.000000T0000Z-090516T0230Z/
FOUNTAIN-PARKE-VERMILLION-WARREN-
1029 PM EDT FRI MAY 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PARKE...NORTHERN
VERMILLION...FOUNTAIN AND SOUTHEASTERN WARREN COUNTIES WILL EXPIRE AT
1030 PM EDT...
LAT...LON 4026 8740 4048 8710 3979 8710 3980 8754
TIME...MOT...LOC 0229Z 270DEG 32KT 4048 8684 4031 8686
4021 8686 4014 8692 4001 8709 3980 8720
$$
SALLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:00 PM EDT, 6 hours 26 minutes earlier.
Area forecast discussion, May 15, 3:00 PM EDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 300 PM EDT FRI MAY 15 2009 .DISCUSSION PRIMARY CONCERN IS HEAVY RAIN AND STRONG STORM THREAT TONIGHT WHILE BUILDING RIDGE BRINGS EXTENDED DRY PATTERN LATE SATURDAY INTO MID WEEK AT LEAST. QUITE ACTIVE CONVECTION ACROSS NRN IL AS WARM FRONT PUSHES NORTH ACROSS CENTRAL ILLINOIS AND INDIANA. TEMPERATURES REACHING MID 70S TO LOWER 80S WHILE SURFACE DEWPOINTS HAVE OR WILL CLIMB TO MID AND UPPER 60S LATE AFTERNOON AND EVENING. MODELS HAVE COME INTO BETTER AGREEMENT AND FORECAST WILL BE A BLEND OF THESE. ONE AREA OF DIFFERENCE HOWEVER WAS IN QPF FOR TONIGHT WHICH HAS BEARING ON FLOOD WATCH. CHOSE TO AVERAGE GFS AND NAM QPF AND MOS GUIDANCE DATA BRINGING FCST QPFS AROUND ONE INCH TONIGHT. TONIGHT...SOMEWHAT MORE UNSTABLE RELATIVE TO CONDITIONS TWO NIGHTS BACK. DYNAMICS NOT QUITE AS STRONG AS TWO NIGHTS BACK WITH STRONGEST 850MB WINDS PUSHING NORTH OF FCST AREA BEFORE STORMS ARRIVE. END RESULT WILL STILL BE SUFFICIENT SHEAR AND INSTABILITY FOR POTENTIAL SEVERE ESPECIALLY EARLY IN EVENT OVER OUR NORTHWEST COUNTIES. HOWEVER GIVEN MARGINAL AMOUNT OF SEVERE CONVECTION TWO DAYS BACK AND TONIGHTS CONDITIONS SLIGHTLY LESS CONDUCIVE...ALONG WITH LATE NIGHT LESS FAVORABLE SEVERE WEATHER TIMING...DO NOT THINK SEVERE THREAT IS QUITE AS GREAT AS WEDNESDAY. GIVEN DECENT INFLUX OF DEEP LAYER MOISTURE...EXPECT HEAVY RAIN TO BE A THREAT BUT AGAIN NOT AS SERIOUS AS TWO DAYS AGO. HOWEVER...WITH ELEVATED STREAMS AND SATURATED SOIL...FLOODING REMAINS POSSIBLE IN HIGHEST QPF AREA CENTERED NEAR LAFAYETTE AND THUS HAVE INTRODUCED FLOOD WATCH. SATURDAY...MODELS MAINTAIN SOME PCPN ACROSS SOUTHERN COUNTIES DURING MORNING AS CDFNT PUSHES ACROSS OHIO RIVER. NO SIGNIFICANT CHANGE TO ONGOING FCST WITH THIS. BY LATE IN DAY SATURDAY SUN SHOULD BE SHINING IN NW COUNTIES WITH REMAINING HIGH CLOUDS THINNING AND CLEARING IN SOUTHEAST. SATURDAY NIGHT INTO TUESDAY...BUILDING SURFACE HIGH PRESSURE AND UPPER RIDGE TAKES CONTROL PROVIDNING DRY WEATHER. LOW DEWPOINTS AND LIGHT WINDS UNDER CLEAR SKIES SUNDAY AND MONDAY NIGHT MAY ALLOW FOR A FEW LOCATIONS TO BRIEFLY TOUCH UPPER 30S THOUGH WET AND WARM GROUND SHOULD PREVENT ANY CHANCE FOR FROST. WEDNESDAY THROUGH FRIDAY...FRONTAL BOUNDARY WILL HAVE PUSHED BACK INTO GREAT LAKES WITH SYSTEMS TRAVERSING NORTH PERIPHERY OF RIDGE FIRING CONVECTIVE SYSTEMS IN NORTHWEST FLOW. CENTRAL INDIANA SHOULD REMAIN ON SOUTH EDGE OF THIS STAYING DRY AND WARM BUT BEARS WATCHING FOR INTRODUCTION OF RAIN CHANCES AS EARLY AS WEDNESDAY. && .AVIATION...DISCUSSION FOR 15/1800Z TAFS WARM FRONT WILL LIFT NORTH ACROSS THE SITES THIS AFTERNOON. THE MOIST AIR BEHIND THE FRONT SHOULD ALLOW BROKEN CU TO CONTINUE THROUGH THE AFTN WITH CIGS AROUND BKN050. SCT CONVECTION WILL FIRE IN THE UNSTABLE ATMS. HOWEVER COVERAGE WILL BE TOO LOW TO MENTION OTHER THAN A CB MENTION. DIURNAL DRIVEN CONVECTION WILL DIMINISH BRIEFLY THIS EVENING...BUT MORE WIDESPREAD CONVECTION WILL ARRIVE AFT 06Z AS A COLD FRONT MOVES IN. TIMING LOOKS A BIT SLOWER THAN PREV EXPECTED SO HAVE SLOWED TIMING DOWN BY A COUPLE OF HOURS FROM PREV FORECASTS. SINCE TSRA STILL MORE THAN 12H OUT HAVE NOT PUT IN A TEMPO YET AS LATER FORECASTS CAN BETTER PIN DOWN THE TIMING. MVFR CONDS WILL LIKELY OCCUR IN ANY TSRA. AFTER FROPA CIGS WILL BECOME MVFR BY 13Z OR SO AND SHOULD REMAIN THAT WAY THRU ABOUT THE END OF THE PD. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...CS/CC PUBLIC...DT
Hazardous weather outlook, May 15, 3:55 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 355 PM EDT FRI MAY 15 2009 INZ036>049-051>057-060>065-067>072-162000- MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY- OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 355 PM EDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT ACROSS MUCH OF CENTRAL INDIANA...MAINLY NORTH OF A SULLIVAN TO NEW CASTLE LINE. ISOLATED THUNDERSTORMS WILL OCCUR THIS EVENING WHILE A SOLID LINE OF SHOWERS AND THUNDERSTORMS MOVES THROUGH AFTER MIDNIGHT. THE MAIN THREATS FROM THE STORMS WILL BE HEAVY RAIN THAT MAY CAUSE FLOODING. NICKEL SIZE HAIL AND WIND GUSTS TO 60 MPH ARE POSSIBLE IN THE STRONGEST STORMS. AN ISOLATED TORNADO CANNOT BE RULED OUT. RIVERS AND STREAMS WILL REMAIN IN FLOOD WITH ELEVATED FLOODING LEVELS POSSIBLE FROM RAINS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. EXTENSIVE FLOODING ALONG THE BIG BLUE RIVER...EAST FORK WHITE RIVER...EEL RIVER...MUSCATATUCK RIVER...WABASH RIVER...WHITE RIVER...AND MANY SMALLER STREAMS AND CREEKS WILL CONTINUE THROUGH THE WEEKEND. PLEASE SEE THE LATEST HYDROLOGIC STATEMENTS FOR SPECIFIC RIVER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035-162000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN- 355 PM EDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER TONIGHT. ISOLATED THUNDERSTORMS WILL OCCUR THIS EVENING. A LINE OF SHOWERS AND THUNDERSTORMS WILL ARRIVE AROUND MIDNIGHT AND LAST THROUGH DAYBREAK. THE MAIN THREATS FROM THE STORMS WILL BE FLOODING FROM THE HEAVY RAINS. HAIL TO NICKEL SIZE AND WIND GUSTS TO 60 MPH WILL ALSO BE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT. RIVERS AND STREAMS WILL REMAIN IN FLOOD AND ELEVATED FLOODING LEVELS WILL BE POSSIBLE WITH THE ADDITIONAL HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING ALONG WABASH RIVER AND TRIBUTARIES WILL CONTINUE THROUGH THE WEEKEND. PLEASE SEE THE LATEST HYDROLOGIC STATEMENTS FOR SPECIFIC RIVER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) TUCEK
In the hours before
Special weather statement, May 15, 6:31 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 631 PM EDT FRI MAY 15 2009 INZ056-064-065-072-152315- BARTHOLOMEW-DECATUR-JENNINGS-SHELBY- 631 PM EDT FRI MAY 15 2009 ...STRONG THUNDERSTORM ADVISORY FOR BARTHOLOMEW...DECATUR... NORTHWESTERN JENNINGS AND SOUTHEASTERN SHELBY COUNTIES UNTIL 715 PM EDT... AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COLUMBUS TO ELIZABETHTOWN TO COUNTRY SQUIRE LAKES...AND MOVING NORTHEAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. * THESE STORMS WILL BE NEAR... NEWBERN AROUND 640 PM EDT... FLAT ROCK AROUND 650 PM EDT... LETTS AROUND 655 PM EDT... GENEVA AROUND 700 PM EDT... BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW LAND FLOODING BECOME MORE IMMINENT. SALLY
Local storm report, May 15, 7:06 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
706 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL HOPE 39.30N 85.77W
05/15/2009 E1.75 INCH BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED 70 MPH WIND
&&Local storm report, May 15, 8:51 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
851 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 4 S PINE VILLAGE 40.39N 87.25W
05/15/2009 E0.25 INCH WARREN IN PUBLIC
&&
DWMLocal storm report, May 15, 9:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL LAFAYETTE 40.41N 86.87W
05/15/2009 E0.25 INCH TIPPECANOE IN EMERGENCY MNGR
0919 PM HAIL LAFAYETTE 40.41N 86.87W
05/15/2009 E1.00 INCH TIPPECANOE IN EMERGENCY MNGR
&&
JKWIATKOThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:11 PM EDT | Severe Thunderstorm Warning | IND | Warren | 64 min |
| May 15, 8:17 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 43 min |
| May 15, 8:32 PM EDT | Tornado Warning | IND | Warren | 24 min |
| May 15, 8:55 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe | 65 min |
| May 15, 9:01 PM EDT | Flash Flood Warning | IND | Warren | 4 hr |
| May 15, 9:24 PM EDT | Areal Flood Warning | IND | Carroll, Clinton, Fountain, Tippecanoe, Vermillion | 6 hr |
| May 15, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 30 min |
| May 15, 10:26 PM EDT | Flash Flood Warning | IND | Carroll, Fountain, Tippecanoe | 4 hr |
| May 15, 10:38 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 4 hr |
| May 15, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 50 min |
| May 15, 11:00 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 45 min |
| May 15, 11:24 PM EDT | Severe Thunderstorm Warning | IND | Howard | 36 min |
| May 15, 11:32 PM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| May 15, 11:41 PM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| May 16, 1:07 AM EDT | Areal Flood Warning | IND | Warren | 12 hr |
| May 16, 2:33 AM EDT | Areal Flood Warning | IND | Carroll, Fountain, Tippecanoe | 12 hr |
| May 16, 11:02 AM EDT | River Flood Warning | IND | Morgan, Owen | 12 hr |
| May 16, 1:01 PM EDT | Areal Flood Warning | IND | Warren | 6 hr |
| May 16, 2:30 PM EDT | Areal Flood Warning | IND | Carroll, Fountain, Tippecanoe | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.